Botox and Weight gain - unintentional - from FDA reports
Weight gain - unintentional is found among people who take Botox, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Fish Oil, and have Skin wrinkling . We study 25,926 people who have side effects while taking Botox from FDA. Among them, 69 have Weight gain - unintentional. Find out below who they are, when they have Weight gain - unintentional and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Botox has active ingredients of botulinum toxin type a. It is often used in migraine. (latest outcomes from Botox 26,289 users)
Weight Gain - Unintentional
Weight gain - unintentional has been reported by people with depression, high blood pressure, rheumatoid arthritis, multiple sclerosis, bipolar disorder (latest reports from 118,299 Weight gain - unintentional patients).
On Feb, 28, 2017
25,926 people reported to have side effects when taking Botox.
Among them, 69 people (0.27%) have Weight Gain - Unintentional
Number of reports submitted per year:
Time on Botox when people have Weight Gain - Unintentional *:
- < 1 month: 95.65 %
- 1 - 6 months: 4.35 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight Gain - Unintentional when taking Botox *:
- female: 89.39 %
- male: 10.61 %
Age of people who have Weight Gain - Unintentional when taking Botox *:
- 0-1: 0.0 %
- 2-9: 2.08 %
- 10-19: 0.0 %
- 20-29: 6.25 %
- 30-39: 20.83 %
- 40-49: 20.83 %
- 50-59: 25.0 %
- 60+: 25.0 %
Top conditions involved for these people *:
- Skin Wrinkling (17 people, 24.64%)
- Pain (12 people, 17.39%)
- Migraine (11 people, 15.94%)
- Hypothyroidism (10 people, 14.49%)
- Depression (9 people, 13.04%)
Top co-used drugs for these people *:
- Fish Oil (9 people, 13.04%)
- Topamax (8 people, 11.59%)
- Xanax (7 people, 10.14%)
- Prednisone (7 people, 10.14%)
- Ambien (7 people, 10.14%)
Top other side effects for these people *:
- Headache (20 people, 28.99%)
- Drug Ineffective (18 people, 26.09%)
- Dizziness (15 people, 21.74%)
- Insomnia (13 people, 18.84%)
- Breathing Difficulty (13 people, 18.84%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight gain - unintentional when taking Botox?
- Check symptoms - is weight gain - unintentional caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Botoxa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gain - unintentionalWeight gain - unintentional
Could your condition cause Weight gain - unintentionalWeight gain - unintentional
Can you answer these questions?
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
You may be interested in these reviews
I had botox around my crowfeet at the beginning of the December 2016, right after the injection, second day till now, my nose has constantly blocked and never a day I can breath freely. Now it is almost three month, last weekend I feel really good because I can breath again. and also I noticed ...
Since taking Twynsta, I gained more than 10 kilos. I've adapted a healthier diet, do some walking but I cant seem to lose the weight. I feel bloated and feel my belly is getting bigger. I wonder if it's the drug? would love to hear from someone who had same experience.
I have been following a low-carb way of eating over two years and my weight stayed, within a pound of 134 pounds. October 2016 my doctor prescribed risedronate for my osteoporosis. Since that time I have gained 7 pounds ( in five months) even though by exercise program and food intake has ...